RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2010, Volume 383, Pages 144–147 (Mi znsl3878)  

This article is cited in 1 scientific paper (total in 1 paper)

On the distribution of the zeros of the cubic $L$-function

N. V. Proskurin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: The distribution of the real parts of the zeros of the cubic $L$-function is considered. Some observations based on numeric results are presented. Bibl. 4 titles.

Key words and phrases: cubic $L$-function, distribution of zeros.

Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 178:2, 198–200

Document Type: Article
UDC: 511.3
Received: 01.09.2010

Citation: N. V. Proskurin, “On the distribution of the zeros of the cubic $L$-function”, Analytical theory of numbers and theory of functions. Part 25, Zap. Nauchn. Sem. POMI, 383, POMI, St. Petersburg, 2010, 144–147; J. Math. Sci. (N. Y.), 178:2 (2011), 198–200

Citation in format AMSBIB
\Bibitem{Pro10}
\by N.~V.~Proskurin
\paper On the distribution of the zeros of the cubic $L$-function
\inbook Analytical theory of numbers and theory of functions. Part~25
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 383
\pages 144--147
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3878}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2011
\vol 178
\issue 2
\pages 198--200
\crossref{https://doi.org/10.1007/s10958-011-0539-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80053468596}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3878
  • http://mi.mathnet.ru/eng/znsl/v383/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Proskurin, “On the cubic $L$-function”, St. Petersburg Math. J., 24:2 (2013), 353–370  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:113
    Full text:32
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019